# SDR CALA2019062401048

- Difficulty date: June 11, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U53
- Condition: Corroded
- Location: Bs 730-755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN LH CREASE BEAM INNER CHOR D UPPER SURFACE FROM STA 730-755 LBL-64 RG30 REF. ST. ENGINEERIN G N/R 0065600 REMOVED & REPLACED L/H CREASE BEAM INNER CHORD AT L2 DOOR SURROU ND IN MAIN CABIN AT STA. 663 TO 757,LBL 65 IAW BOEING DWG NO 143 N8322 & B757-300 SRM 51-40-02 PG.1-7.THIS IS TRANSCRIBED INFORMA TION ACCOMPLISHED AND RECORDED ON ST.ENG. PAPER NON-ROUTINE 0065 600.WORK WAS ACCOMPLISHED BY MECH V921336,INSPECTED BY V919676
